MathSciNet Relay Station
MathSciNet bibliographic data
MR529227 (80h:57008) 57N05
Johnson, Dennis L. Homeomorphisms of a surface which act trivially on homology. Proc. Amer. Math. Soc. 75 (1979), no. 1, 119–125.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement